RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 39, Issue 1  


On the homology of a tensor product of local rings
L. L. Avramov
3
Transitivity of exceptional subspaces
V. A. Krasnov
15
On an invariant of a double of quadrics
A. N. Tyurin
23
$q$-finite morphisms in formal algebraic geometry
F. L. Zak
28
Classes of formulas and expansions of Taylor–Maclaurin type associated with differential operators of fractional order
M. M. Dzhrbashyan, B. A. Saakyan
69
On separation conditions for the spectral components of a dissipative operator
B. S. Pavlov
123
On the asymptotic behavior of the spectral characteristics of exterior problems for the Schrödinger operator
V. S. Buslaev
149
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019